Advanced

Well-posedness, global solutions and blowup phenomena for a nonlinearly dispersive wave equation

Yin, Zhaoyang LU (2004) In Journal of Evolution Equations 4(3). p.391-419
Abstract
We establish the local well-posedness for a new nonlinearly dispersive wave equation which has solutions that exist for indefinite times as well as solutions that blowup in finite time. We also derive an explosion criterion for the equation, and we give a sharp estimate of the existence time for solutions with smooth initial data.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
estimate of existence time, a sharp, blowup phenomena, local well-posedness, global solutions, a nonlinearly dispersive wave equation
in
Journal of Evolution Equations
volume
4
issue
3
pages
391 - 419
publisher
Birkhaüser
external identifiers
  • wos:000223749300005
  • scopus:4444240304
ISSN
1424-3199
DOI
10.1007/s00028-004-0166-7
language
English
LU publication?
yes
id
e4154c45-4494-491f-88f6-b366612eef3c (old id 267744)
date added to LUP
2007-11-07 08:31:48
date last changed
2017-08-27 03:51:23
@article{e4154c45-4494-491f-88f6-b366612eef3c,
  abstract     = {We establish the local well-posedness for a new nonlinearly dispersive wave equation which has solutions that exist for indefinite times as well as solutions that blowup in finite time. We also derive an explosion criterion for the equation, and we give a sharp estimate of the existence time for solutions with smooth initial data.},
  author       = {Yin, Zhaoyang},
  issn         = {1424-3199},
  keyword      = {estimate of existence time,a sharp,blowup phenomena,local well-posedness,global solutions,a nonlinearly dispersive wave equation},
  language     = {eng},
  number       = {3},
  pages        = {391--419},
  publisher    = {Birkhaüser},
  series       = {Journal of Evolution Equations},
  title        = {Well-posedness, global solutions and blowup phenomena for a nonlinearly dispersive wave equation},
  url          = {http://dx.doi.org/10.1007/s00028-004-0166-7},
  volume       = {4},
  year         = {2004},
}